Approximate-analytical solutions of some classical Riccati differential equation using the Daftardar-Gejji Jafari method

T. A. Anake, S. O. Edeki, O. P. Ogundile

Abstract


This present paper considers the approximate-analytical solution of some classical Riccati Differential Equations (RDEs). Here, an efficient numerical method referred to as Daftardar-Gejji Jafari Method (DJM) for solving the functional differential equations is applied. Three numerical examples are considered to show the accuracy of the proposed method.

Full Text: PDF

Published: 2021-08-19

How to Cite this Article:

T. A. Anake, S. O. Edeki, O. P. Ogundile, Approximate-analytical solutions of some classical Riccati differential equation using the Daftardar-Gejji Jafari method, J. Math. Comput. Sci., 11 (2021), 6729-6744

Copyright © 2021 T. A. Anake, S. O. Edeki, O. P. Ogundile. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

Copyright ©2022 JMCS